# SDR GTIA2017100402189

- Difficulty date: October 4, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 14,217 hours, 6,569 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT TOP OF CLIMB, FA REPORTED AN ODOR OF SMOKE IN THE CABIN, LASTED FOR A FEW MINUTES, THEN WENT AWAY.   20 MINUTES LATER, THE SAME ODOR, NEAR EXIT ROW, WENT AWAY AGAIN. ALL COCKPIT INDICATIONS NORMAL. TURNED OFF THE NR 2 PACK,  NO FUTHER SMOKE ODORS.   PERFORMED ENGINE RUN TESTS FOR SMOKE ODOR IAW TSM 71-00-00-810-801-A AND AMM 12-33-21-618-001-A02, NO SMOKE ODOR DETECTED.
